# SDR SWAA2022050996552

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 LBL 9-RBL 21. / [01] ENTERED MEASUREMENTS;[02] SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2  IS APPLICABLE FOR THIS AIRCRAFT AND EVALUATION. NO ALLOWABLE DAMAGE FOR THIS PART GIVEN IN SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0.;[03] RECEIVED NEW BULKHEAD SUPPORT FROM STORES REF PO 865678. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 149A8117 REV: -. OK TO INSTALL.;[04] EDIT TO ITEM 3. DAMAGED PART WAS REMOVED IAW SRM 51-40-02.;[05] EDIT TO ITEM 1;[06] VERIFIED CORRECTIVE ACTION #1; 2 ;3;[07] INSTALLED NEW BULHEAD SUPPORT FROM AT BS 947 LBL9 RBL21 ITEM 149A8118U29 LOT1489462-1 PO #865678/1 IAW SRM 51-40-02 AND DWG 149A8117;[08] VERIFIED CORRECTIVE ACTION 4;5; AND 7.
